I, also had mouth blisters (the beginnings of Stevens Johnson Syndrome((please forgive improper spelling)) ) when I took Lamictal. I also had an allergic reaction to Seroquel (throat closing). ALSO when I took Tegretol I had the beginnings of the blood platlet problem. SO, even though I have felt very good (excellent) with my bi polar and drug (SRIs) resistent deep depression, I am scared to death about taking this drug (which I have beenon for only 4 days and my depression has all but gone)... Any thoughts, experiences??? By the way, how many have the unusual body, mouth, tongue, limbs side effects, and how bad are they??? HELP!
I must first say I have no experience taking Saphris. But I did notice that you speak of unusual body, mouth, tongue, limb side effects. Unusual movements of your tongue and limbs, etc, is a serious side effect of saphris and needs to be reported to your doctor as soon as possible.
Hopefully you will get some repsonse from others who have been on Saphris, but in the meantime give your doctor a call and let him/her know what is happening.
Although Lamictal can trigger SJS or TEN, so can aspirin or Motrin--- or a thousand others. I had the extreme end of the SJS spectrum--Toxic Epidermal Necrolysis, and I nearly died. Four years later, my psychiatrist suggested Lamictal. I was VERY concerned. I went to see a dermatologist. He told me that there is NO CAUSAL RELATIONSHIP between SJS and Lamictal and the med that originally caused it. The crucial point is never to take the med again, as a re-challenge is often fatal. So I agreed to try it. I had no problems whatsoever.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2010 • 2 answers
Posted 19 Apr 2010 • 1 answer
Posted 4 Mar 2013 • 1 answer
Posted 27 Feb 2016 • 0 answers
I am currently on Lamictal 100mg 2x day, Saphris 20mg which is the highest dose, Serequel XR 300mg,?
Posted 22 hours ago • 0 answers